Decreased urination,when upset shortness of breath,tiredness,chills,onset diabetic,hair loss,over eating,over weight by 100 pounds
Leg cramps,mental,mood changes,confusion,tingling in calfs & feet,weakness,stomach pain,decreased?
Added 26 Sep 2010:
Depression mild to moderate,cant concentrate,cant remember things
Added 27 Sep 2010:
melissa, these are all caused by my bloodpressure meds
29 Aug 2011
Hi Evelyn, I see that you posted this question almost a year ago. I am wondering if you are still having symptoms? I would ask for a full metabolic workup. You should be aware of how your body organs are functioning including your thyroid and your endocrine glands. I would also be curious to know if you've ever been bitten by a tick and if you live in an endemic area? Lyme disease can cause all kinds of issues like the ones you are describing. I would also ask for a full nutritional workup, and ask to be referred to a nutriotionist. If there is something your body is lacking or has an allergy to, you will find similar symptoms.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I have increased my dosage a bit I have experienced leg/muscle cramps in my calfs, feet, arches and toes.
1 answer • 17 Jul 2011
severe stiffness, leg cramps, constant lower back pain and tingling feet. what could my problem be?
2 answers • 10 Jun 2013
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013
I am an 82 year old male, former long distance runner (marathon at age 72). I had minor (needle) surgery for a painful degenerating disc about 20 ...
2 answers • 25 Jan 2014